# SDR SWAA2022030947315

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN; UNDER DORSAL FIN; AT B.S. 907-1007. / FUSELAGE SKIN UNDER DORSAL FIN B.S 907 - 1007 STR 2R - 2L REPAIRED IAW EA 1-753-35019 REV IR AND ATS ER 19-03498 REV IR
